# SDR CA020422006

- Difficulty date: April 15, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 737281
- Aircraft time: 43,111 hours
- Engine: Pwa JT8D17
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Structure
- Part number: 657378414
- Condition: Damaged
- Location: Elevator
- Component: Elevator, Boeing, 657378414
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REGULAR SCHEDULED MAINTENANCE INSPECTION (AD:02-01-01)THE RT ELEVATOR FAILED THE TAB HINGE FREEPLAY CHECK AT THE NR 2 ELEVATOR TAB HINGE POSITION - SUSPECTED CRACK AT ELEVATOR REAR SPAR. EDDY CURRENT INSPECTION CARRIED OUT ON RT ELEVATOR REAR SPAR - TWO CRACKS DETECTED AT THE OUTBOARD OF HINGE. RT ELEVATOR REPLACED IAW MM.27-313-11, AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
